Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On functions of bounded rotation


Author: J. W. Noonan
Journal: Proc. Amer. Math. Soc. 32 (1972), 91-101
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1972-0291434-X
MathSciNet review: 0291434
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For fixed $ k \geqq 2$, denote by $ {V_k}$ and $ {R_k}$ the classes of functions regular in the unit disc and having boundary and radial rotation, respectively, at most $ k\pi $. The concept of order of a function is defined for both $ {V_k}$ and $ {R_k}$. For functions in these classes, the growth of integral and coefficient means is studied in terms of the order of the function. Some length-area results are also obtained.


References [Enhancements On Off] (What's this?)

  • [1] M. Biernacki, Sur une inégualité entre les moyennes des dérivées logarithmiques, Mathematica, Timişoara 23 (1947), 54-59. MR 10, 186. MR 0026690 (10:186f)
  • [2] D. A. Brannan, On functions of bounded boundary rotation. I, Proc. Edinburgh Math. Soc. (2) 16 (1968/69), 339-347. MR 41 #8642. MR 0264045 (41:8642)
  • [3] F. Holland and D. K. Thomas, On the order of a starlike function, Trans. Amer. Math. Soc. 158 (1971), 189-201. MR 0277705 (43:3438)
  • [4] J. E. Littlewood, Lectures on the theory of Functions, Oxford Univ. Presss, London, MR 6, 261. MR 0012121 (6:261f)
  • [5] J. W. Noonan, Asymptotic behavior of functions with bounded boundary rotation, Trans. Amer. Math. Soc. (to appear). MR 0294618 (45:3688)
  • [6] -, Boundary behavior of functions with bounded boundary rotation, J. Math. Anal. Appl. (to appear). MR 0311911 (47:473)
  • [7] U. Paatero, Über die konforme Abbildung von Gebieten deren Rander von beschränkter Drehung sind, Ann. Acad. Sci. Fenn. Ser. A 33 (1931).
  • [8] Ch. Pommerenke, On starlike and convex functions, J. London Math. Soc. 37 (1962), 209-224. MR 25 #1279. MR 0137830 (25:1279)
  • [9] -, On starlike and close-to-convex functions, Proc. London Math. Soc. (3) 13 (1963), 290-304. MR 26 #2597. MR 0145061 (26:2597)
  • [10] D. K. Thomas, On the coefficients of functions with bounded boundary rotation (to appear). MR 0308384 (46:7498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291434-X
Keywords: Bounded boundary rotation, bounded radial rotation, convex functions, starlike functions, integral means, length-area theorems
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society